# SDR CA960327008

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 2810 · Fuel Storage
- Part: Wing Tank
- Condition: Leaking
- Location: Outboard Top
- Part time: 10,801 hours
- Component: Cessna
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)INSP FOUND WING TANK LEAKING
